# SDR HEEA968727

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 9210121
- Condition: Defective
- Location: Cockpit
- Component: TFM138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO AUDIO. SENT TO DALLAS AVIONICS FOR WARRANTY REPAIR.  RECEIVED IN JULY 95.
